Hydrodynamic reductions and solutions of a universal hierarchy



Downloads per month over past year

Martínez Alonso, Luis and Shabat, A. B. (2004) Hydrodynamic reductions and solutions of a universal hierarchy. Theoretical and mathematical physics, 140 (2). pp. 1073-1085. ISSN 0040-5779

[thumbnail of martinezalonso29preprint.pdf]

Official URL: http://dx.doi.org/10.1023/B:TAMP.0000036538.41884.57


We investigate the diagonal hydrodynamic reductions of a hierarchy of integrable hydrodynamic chains and analyze their compatibility with previously introduced reductions of differential type.

Item Type:Article
Additional Information:

©2004 Plenum Publishing Corporation.
The authors thank Professor E. V. Ferapontov for the useful discussions. This work was supported by the Russian Foundation for Basic Research (Grant No. 04-01-00403, A. B. S.), the Presidential Program for Supporting Leading Scientific Schools (Grant No. NSh 1716.2003.1, A. B. S.), the Ministerio de Cultura y Deporte of Spain (grant to A. B. S.) and the DGCYT (Project No. BFM2002-01607, L. M. A.).

Uncontrolled Keywords:Energy-dependent potentials; Equations
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34386
Deposited On:19 Nov 2015 19:13
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page